# SDR HEEA0012852

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Detector
- Part number: 214074280105
- Condition: Failed
- Location: Eng Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 GAUGE INOPERATIVE.  NR1 ENGINE OUT LIGHT FLICKERS.
